# SDR P5CA9900071

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB CRACKED BETWEEN BS 380 TO 400R AT STRINGER 15R.  REPAIRED PER SRM 51-40-03.
